Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The explicit inverse of a tridiagonal matrix

Author: P. Schlegel
Journal: Math. Comp. 24 (1970), 665
MSC: Primary 65.35
MathSciNet review: 0273798
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The closed form inverse of a tridiagonal matrix, which is a slight generalization of a matrix considered by D. Kershaw (Math. Comp., v. 23, 1969, pp. 189-191), is given in this note. If the matrix has integer elements, an integer multiple of the inverse can be computed by integer arithmetic, that is, without machine roundoff error.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

PII: S 0025-5718(1970)0273798-2
Keywords: Inverse, tridiagonal matrix, integer arithmetic, integer elements, partitioned matrices
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia